International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 3, Pages 475-481
Note on weighted Carleman-type inequality
1Department of Applied Mathematics and Informatics, Research Institute of Applied Mathematics, Henan Polytechnic University, Jiaozuo, Henan 454000, China
2Department of Mathematics, The University of Hong Kong, Pokfulam Road, Hong Kong
Received 30 October 2003; Revised 19 August 2004
Copyright © 2005 Chao-Ping Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
A double inequality involving the constant is proved by using an inequality between the logarithmic mean and arithmetic mean. As an application, we generalize the weighted Carleman-type inequality.